Sensitivity analysis of optimal control problems for wave equations
Differential stability of the optimal solutions to an optimal control problem for hyperbolic partial differential equation is shown. The related results on the sensitivity analysis for hyperbolic equation with respect to perturbations of the coefficients of elliptic operator are provided.
SIAM Journal on Control and Optimization
Lasiecka, I., & Sokolowski, J. (1991). Sensitivity analysis of optimal control problems for wave equations. SIAM Journal on Control and Optimization, 29 (5), 1128-1149. https://doi.org/10.1137/0329060